Mostrar el registro sencillo del ítem

dc.contributor.authorMedina Sabino, Rubén 
dc.date.accessioned2024-05-22T10:37:30Z
dc.date.available2024-05-22T10:37:30Z
dc.date.issued2024-02-20
dc.identifier.citationRubén Medina. On the constant of Lipschitz approximability. Trans. Amer. Math. Soc. 377 (2024), 2925-2945 DOI: https://doi.org/10.1090/tran/9110es_ES
dc.identifier.urihttps://hdl.handle.net/10481/91980
dc.description.abstractIn this note we find λ > 1 and give an explicit construction of a separable Banach space X such that there is no λ-Lipschitz retraction from X onto any compact convex subset of X whose closed linear span is X. This is closely related to a well-known open problem raised by Godefroy and Ozawa in 2014 and represents the first known example of a Banach space with such a property.es_ES
dc.description.sponsorshipPID2021-122126NB-C31 AEI (Spain) projectes_ES
dc.description.sponsorshipFPU19/04085 MIU (Spain) Grantes_ES
dc.description.sponsorshipJunta de Andalucia Grants FQM-0185 and PY20 00255es_ES
dc.description.sponsorshipGA23-04776S project (Czech Republic)es_ES
dc.description.sponsorshipSGS22/053/OHK3/1T/13 project (Czech Republic)es_ES
dc.language.isoenges_ES
dc.publisherAmerican Mathematical Societyes_ES
dc.rightsAttribution-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nd/4.0/*
dc.titleOn the constant of Lipschitz approximabilityes_ES
dc.typejournal articlees_ES
dc.rights.accessRightsopen accesses_ES
dc.identifier.doi10.1090/tran/9110
dc.type.hasVersionVoRes_ES


Ficheros en el ítem

[PDF]

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Attribution-NoDerivatives 4.0 Internacional
Excepto si se señala otra cosa, la licencia del ítem se describe como Attribution-NoDerivatives 4.0 Internacional